# SDR SWAA2013010711170

- Difficulty date: January 4, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 56,196 hours, 45,844 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR ESCAPE SLIDE HAS EXCESSIVE GIRT EXPOSED OUT OF CASE.  RE-SECURED SLIDE PER M/M.
